# SDR DALA2024101810210

- Difficulty date: October 10, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 145,937 hours, 21,578 cycles
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 2R DOOR HARD TO ARM GIRT BAR. CORRECTIVE ACTION: FOUND 2R DOOR INTERLOCK PAWL WORN CAUSING HANDLE TO STICK OUT. R /R INTERLOCK PAWL PER B767 AMM 52-11. ALL OPS NML. (0602392)
